# SDR CALA2021082301415

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 83,495 hours, 11,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY INOP(ROW 24LK) REMOVED AND REPLACED EMERGENGY LIGHT BATTERY (ROW 24 LK) REF. B767-400 AMM 33-51-07 REV 133
